Journal of the Mathematical Society of Japan

On expansive homeomorphisms on manifolds

Masaharu KOUNO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 33, Number 3 (1981), 533-538.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239802174

Digital Object Identifier
doi:10.2969/jmsj/03330533

Mathematical Reviews number (MathSciNet)
MR0620289

Zentralblatt MATH identifier
0498.58020

Subjects
Primary: 54E40: Special maps on metric spaces
Secondary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx] 57N99: None of the above, but in this section

Citation

KOUNO, Masaharu. On expansive homeomorphisms on manifolds. J. Math. Soc. Japan 33 (1981), no. 3, 533--538. doi:10.2969/jmsj/03330533. https://projecteuclid.org/euclid.jmsj/1239802174


Export citation